# SDR FDEA201004101131

- Difficulty date: April 10, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - LT WING ANTI ICE TELESCOPIC DUCT DOOR CUTOUT AT XOS464.  REPAIR IAW SRM 57-40-01, FIG 201, REV 43.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
